Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
istecrew

Burning Sensation After Moisturizing?

Recommended Posts

After I apply benzoyl peroxide and wait for about 30 minutes before apply my moisturizer which is Nivea for men, re-hydrating moisturizer.

My skin burns and looks a bit red and goes after awhile is this normal? Or could the cold during daytime causing this?

Link to comment
Share on other sites

BP can be irritating to skin initially and make it sensitive to just about everything that goes on it. How long have you been using the BP?

Link to comment
Share on other sites

BP can be irritating to skin initially and make it sensitive to just about everything that goes on it. How long have you been using the BP?

about 3 and a half weeks and its getting very well, i have no spots on my forehead and abit on my cheeks but other than that bp 10% has worked good for me.

Link to comment
Share on other sites

Hm. Your skin is definitely used to the BP, then - especially if you've used 10%. It could be colder temperatures. Other members have reported burning sensations after moisturizing. Unfortunately, I don't have anything else useful to offer. :( Hopefully someone soon will jump in here with more knowledge about moisturizers!

Link to comment
Share on other sites

Hm. Your skin is definitely used to the BP, then - especially if you've used 10%. It could be colder temperatures. Other members have reported burning sensations after moisturizing. Unfortunately, I don't have anything else useful to offer. sad.png Hopefully someone soon will jump in here with more knowledge about moisturizers!

you did too much already, thanks anyways :)))
Link to comment
Share on other sites

After I apply benzoyl peroxide and wait for about 30 minutes before apply my moisturizer which is Nivea for men, re-hydrating moisturizer.

My skin burns and looks a bit red and goes after awhile is this normal? Or could the cold during daytime causing this?

This could be a combination of things. Yes, the weather can impact your skin, especially with very low ambient humidity, but that doesn't have that much of an effect compared to other factors. Have you been applying more BP lately? Have you changed cleansers? Could you please show me the ingredients label on your BP product?

Link to comment
Share on other sites

After I apply benzoyl peroxide and wait for about 30 minutes before apply my moisturizer which is Nivea for men, re-hydrating moisturizer.

My skin burns and looks a bit red and goes after awhile is this normal? Or could the cold during daytime causing this?

This could be a combination of things. Yes, the weather can impact your skin, especially with very low ambient humidity, but that doesn't have that much of an effect compared to other factors. Have you been applying more BP lately? Have you changed cleansers? Could you please show me the ingredients label on your BP product?

In the mornings I only dap a bit on the affected areas, but afternoons I apply it on my whole face. here's the Active Ingredients

BP - 10%

Methylparaben 0.15%

Propylparaben 0.05%

Edited by istecrew
Link to comment
Share on other sites

After I apply benzoyl peroxide and wait for about 30 minutes before apply my moisturizer which is Nivea for men, re-hydrating moisturizer.

My skin burns and looks a bit red and goes after awhile is this normal? Or could the cold during daytime causing this?

This could be a combination of things. Yes, the weather can impact your skin, especially with very low ambient humidity, but that doesn't have that much of an effect compared to other factors. Have you been applying more BP lately? Have you changed cleansers? Could you please show me the ingredients label on your BP product?

In the mornings I only dap a bit on the affected areas, but afternoons I apply it on my whole face. here's the Active Ingredients

BP - 10%

Methylparaben 0.15%

Propylparaben 0.05%

Do you have any other moisturizing ingredients in the product like glycerin, propelyne glycol and/or urea? Sometimes these ingredients, particularly urea at higher concentrations can be at fault. More often though the company may have changed the formulation slightly without telling customers and you may be allergic to a new ingredient they added. Other times the product is past its expiration date and the formulation is degrading. Or you may not be using enough occlusive ("barrier") agents like petroleum jelly.

Link to comment
Share on other sites

BP did the same thing to me when I was on Dan's regimen. ;o; I thought it was my moisturizer at first, but that seemed unlikely since it was specifically for sensitive skin. It was just the BP. I think it's normal, it just makes your skin sensitive to other things you put on.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×